Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 1, pp. 73-76 (2006)

The lattice-almost isometric copies of $l^{1}$ and $l^{\infty}$ in Banach lattices

Jinxi Chen

Nankai University, P.R. China

Abstract: In this paper it is shown that if a Banach lattice $E$ contains a lattice copy of $l^{1}$ (or $l^{\infty}$), then it contains a lattice-almost isometric copy of $l^{1}$ (resp. $l^{\infty}$). The above result is a lattice version of the well-known results of James and Partington concerning the almost isometric copies of $l^{1}$ and $l^{\infty}$ in Banach spaces.

Keywords: Banach lattice, lattice-almost isometry, copy of $l^{1}$ (or $l^{\infty}$).

Classification (MSC2000): 46B04; 46B25, 46B42

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition